Jump to content
CrazyBoards.org

MNK99

Member
  • Content Count

    50
  • Joined

  • Last visited

About MNK99

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    A Kafkaesque State
  • Interests
    Getting better.

Recent Profile Visitors

1,065 profile views
  1. --Also more to the point of one of your questions. Lithium helped me a bit less than Lamictal and less euphorically but I used micro doses. TEI helped most as per side effect profile. IF I didn't react badly and could take anything without major issues, I'd take lamictal and dexedrine. instead I take dexedrine as needed sometimes a lot. TEI a lot as well (though cycles are 3mo long and it needs retesting). I sacrifice things like inhalers (TEI helps a lot) in favor of fixing some syndrome I was greatly suffering with. Mostly it's an annoyance and another hurdle but luckily and with discipline
  2. --Sorry if this is obvious. actually asked to have account deleted. and this is a late reply. --I was very very ill with a syndrome (deathly, but natural and also chemical solutions fixed maybe 85-95% of it). -If not for that, I'd still have been in Toronto and seeing my ADD specialist as well as occasionally seeing the doc that diagnosed BPII for me, i.e. -Professor and Physician, Dr. R. McIntyre at Western Hospital. --I only mention this because he's a really good guy and caring. While I reacted badly (not nearly as badly as a couple other meds, but that basically makes
  3. It may not be cool, not fun... but it's the only way man. As you find more exp's you'll realize: There's not just "one" perfect person... for anyone really. Or it takes a lot of time and experiences, self-awareness, awareness of others, to take the chances, to find that person, and make it work, despite all the stress and drama.
  4. Getting better. Maybe 40-50%. A couple short trials of a particular medicine and also more working out 60-70%, some balancing and 80% and so forth. I'm making sure I have tons of money after this to make up for lost time. Can I recover 100% of every symptom? I don't know, but I'll try. And I'll try focusing on total health. I need my digestion to get better, and I'll jump to the next point maybe 60% then. I saw that endocrinologist early in Feb. I called and made sure to get in earlier than my appointment. I have improved a lot - as per usual, it's by me.
  5. Hi. Seeing an endocrinologist in April. But few if any doctors recognize PFS. https://rarediseases.info.nih.gov/diseases/12407/adverse-events-of-5-alpha-reductase-inhibitors https://rarediseases.info.nih.gov/organizations/2953 http://drjohncrisler.com/post-finasteride-syndrome.html Anyways, I'm strong in that I haphazardly (I was young, so that helped I'm sure) got out of the previous PSSD with lots of exercise and sobriety, and I think stimulants helped then (illegal stimulants which I don't advocate). Dopamine agonists seem to help pssd. I beat that and a lot of other th
  6. Most of my warning was about finasteride. I wasn't saying everyone should drop all their meds. I know they can help people. I wasn't trying to offend nor piss off anyone. I need help too. But the help I need doesn't exist except for experimentation. I'm sure I'd have stayed on lamotrigine if it wasn't for hair loss and I'm sure other meds help other people, as stimulants do help me. I'm just saying it isn't fair or right to be stuck with another condition because of failure on the part of the medical community to elucidate the mechanism of certain meds. I'd have made far more informed cho
  7. I meant Post SSRI-sexual dysfunction (but it was much more than just sexual). I was misdiagnosed a long time ago and given Effexor. It caused that and Mania. That's all resolved. It was an adverse drug reaction. With major consequences. Years later I was prescribed Lamotrigine (last year I took it). I actually liked lamotrigine. It stopped working though, when I was on finasteride. I mean these kind of side effects: Sunken eyes, shrinkage of testicles and penis and a host of other ones. I meant had I not tried bipolar meds, I would not be in another major "adverse drug reacti
  8. During misdiagnosis days, Effexor destroyed my life when I was barely 21. Severe mania, severe adhd, blackouts, being manipulated by psychopathic friends, and ruination all around. And PSSD (least of my issues then). Fixed (somehow) by 23 or so. At 29, tried lamotrigine. Further destroying my hair much like Adderall did. Tried finasteride - ruined my life (last year). Fixing now... or trying to. Literally made my face look different and caused things that look like hypogonadism. If you are healthy - stay away from such drugs especially if you already have neurodevelopmental/neurop
  9. @Jean, I know law school's a dead end... that's why I've been so against it. But the older generation of lawyers... some only 10 years older, that make 600k- millions plus, don't realize its different now. And my cousin is a dual Harvard MBA and MPA... and without Harvard/ Yale like credentials... its basically a waste of time. that's why I needed to keep my hair and my face.... so I could do something I cared more about. As lame and bizarre as it sounds. As screwed up, lost, confused, prone to doing well then messing up as I am... At least I could enter any room and light it up and make
  10. I mean, Its been almost ten years since I've been "attractive" and yet I'm "forever alone"... I mostly do ask out girls occasionally, but really, its been flings or near-flings with alcohol, etc. Girls I really really like, I kind of mess it up, or I'm not interested. I mean, my home city was left 8 or 9 years ago. I lived in one part of Canada, then England, then another part of Canada. AND I feel like this "clean slate" issue comes up again and again... and it doesn't exist. _I wanted a "clean slate" at 15, ay 17, at 18, at 20-22 a few times... It doesn't happen. I get better
  11. I turned 30 recently. I live in a city with 5mn people. I'm reasonably attractive and have been for most of my adulthood (not to sound arrogant), but STILL FOUND IT HARD TO MAKE FRIENDS. I make people laugh, smile, people flirt with me... but a couple things have held me back. -I lost a lot of weight when I was younger, almost 80-90lb. I have some excess skin. I am getting rid of it this month. -I didn't realize but I was treated wrong when i was 20-21... I have ADHD and sometimes I feel definitely or maybe not Bipolar II. They've both been diagnosed. -I had to spend a hell of a
  12. Has anyone had luck treating Bipolar-Depression (mostly bipolar II) with an MAOI? Or perhaps some other antidepressant, like a Tricyclic? At the end of this month, I will be starting a new job. And I will have completed a very important life-change, a surgery. The thing is, I have tried a couple anticonvulsants (works good at times, but bad side effects) in addition to my stimulant (ADHD - works well). I wonder if I could try something else... Maybe an MAOI or Wellbutrin. I'm wary of any SRI,SSRI, SNRI, etc for the reasons that they can trigger mania for people with bipolar, but
  13. Between success and failure. And relief and the understanding that things will never get better. Maybe there is help and I can fix what bothers me, but I'll still need meds and to accept what they take from me, because "the illness" takes more from me.
  14. Not to come off for or against Lamictal, but I definitely did have bruising on it. I may have thin blood anyways (type "O") and I think it got thinner on stimulant treatment, but remained kind of thin. On Lamictal, lying down on my bed with my elbows bent, I'd get purple ish brusies on my elbows and arms. I do remember walking into my desk and hurting my thigh (I'm clumsy like that). And I had a major purple-black bruise. I had just increased the Lamictal dose. A few days later, I quit (for other reasons) and the bruise that looked quite scary cleared up very quickly. It doesn't ha
×
×
  • Create New...